MAUDE Adverse Event Report: NEXXT SPINE LLC INERTIA PEDICLE SCREW SYSTEM

NEXXT SPINE LLC INERTIA PEDICLE SCREW SYSTEM
Model Number 10-60-4530
Medical Device Problem Codes Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 09/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Advised surgeon not to use fusion based hardware with non-fusion based hardware.
 
Event or Problem Description
Fusion did not occur as intended, resulting in construct failure and ultimately screw fracture.Construct was implanted off-label in that the pedicle screw fusion hardware was paired with a non-fusion coflex implant of another manufacturer.

Brand Name
INERTIA PEDICLE SCREW SYSTEM
Common Device Name
INERTIA PEDICLE SCREW SYSTEM
Manufacturer (Section D)
NEXXT SPINE LLC
14425 bergen blvd
suite b
noblesville IN 46060 3422
MDR Report Key8002061
Report Number3007922509-2018-00004
Device Sequence Number19247170
Product Code MNI
UDI-Device Identifier00889929010181
UDI-Public00889929010181
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K090984
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10-60-4530
Device Catalogue Number10-60-4530
Device Lot NumberNS5996A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2017
Initial Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR